# SDR FDEA201709132535

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 62,363 hours, 22,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY  HAS ONE FLOORBEAM CRACKED, AT BS 580,  LBL 45.  REMOVED,  LOCATED,  DRILLED, & INSTALLED A NEW FLOORBEAM IAW  SRM 51-40-02-0G, 51-40-05-0G, AND DWG 657N4311 REV-.
